Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had a back fusion L4/L5/S1 5 yrs ago, lot of pain, cannot walk, sit or stand for long time. On Tamadol, epidural injections. Reasons ?

I had a back fusion L4/L5/S1 over five years ago but am still in a lot of pain can not walk far sit for a long time stand or a long time or bend I take Tamadol Diclafenic paracetamol night time pills they are now talking about epidural injections what if these don t work why am I still in pain and ind it hard to do every day things
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Let me explain you that injection outside duramater is known as epidural injection and usually analgesic injections are given and this is a symptomatic relief i.e. not treatment but for pain.
Now on main complaint, you mentioned that there is fusion of L 4 , L 5 S 1 bones in vertebral column.
The fusion may be due to ,
1 Ankylosing spondylitis ,
2 Ossification of posterior longitudinal ligament ( union of or fusion of these ligaments)
3 tuberculosis i.e ankylosis may unite these bones .
As there is fusion so the nerve passing from (through ) the canal of these bones will compress and there develops pain .
if compression more excruciating pain.
In my opinion consult orthopaedician / neurologist and get their opinion and treatment after M R I and C T scan.
Good luck.
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor